Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had migrain, high blood pressure, taking Doxycycline for spider bite. Is the medication causing body pain?

I HAVE HAD SOME ISSUES LATELY WITH Y BLOOD PRESSURE AFTER A LONG TWO WEEK BOUGHT WITH MIGRIANES . THE HEADACHE IS GONE BUT STILL WORKING ON BLOOD PRESSURE ISSUE AT TIMES . TODAY MY BLOOD PRESSURE IS 128 OVER 78 AND MY PULSE RATE IS 98 AND I AM 40 YEARS OF AGE AND I AM FEMALE. i AM ALSO ON SOME DOXYCYCLINE 100MG FOR A SPIDER BITE WHICH DOES LOOK BETTER TODAY . BUT AFTER TWO DOSES OF MEDS I DONT FEEL SO GOOD I SORT OF HURT ALL OVER DONT KNOW IF IT IS MEDS ARE NOT.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
it seems that you are suffering from hypertension for which you are taking medicines regularly and you had Migraine like (migrain pains are usually unilateral) headache for 2 wks, where as it has gone. recently you had spider bite for which you took Doxycycline. The spider bite area is better but you have pain all over the body. your BP is 128/78. Pulse rate is 98/mt.
So far everything is fine - headache gone - spider bite area is alright - BP is 128/78 -
Your problem now is PR 98/mt - Any tension can produce increased PR. So PR has to be counted repeatedly - If persists take complete investigations for your cardio vascular system - basic blood tests + lipid profile + ECG - After this if indicted Echo scan or treadmill test.
Your BP is alright - So continue the same tab & diet control
Spider bite area is alright - so discontinue Doxycycline
Regarding your body pain - Initially take pain killers - If not getting alright, contact dr.
If you have anxiety take some de anxiety drug in the night
Best wishes
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor